# SDR AALA20050600

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3 TO 19 INOPERATIVE.  REPAIRED WIRING AT SEAT ROW 14CDE AND REPLACED BATTERY PACKS AT B5103, B523 AND B5107 FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3 TO 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
